# SDR SIMA20180110007

- Difficulty date: January 10, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,893 hours, 29,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12.  OPS CHECKED GOOD.  NO DISCREPANCY NOTED
